Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 497872, 13 pages
http://dx.doi.org/10.1155/2014/497872
Research Article

The Identification of Nonlinear Systems Using - Plane Coordinates

1Department of Mechatronics Engineering, National Changhua University of Education, No. 2, Shi-Da Road, Changhua 500, Taiwan
2Department of Industrial Education and Technology, National Changhua University of Education, No. 2, Shi-Da Road, Changhua 500, Taiwan
3Instrument Technology Research Center, National Applied Research Laboratories, Hsinchu 30076, Taiwan

Received 3 October 2013; Revised 14 December 2013; Accepted 18 December 2013; Published 26 February 2014

Academic Editor: Hao-Chun Lu

Copyright © 2014 Ming-Fei Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming-Fei Chen, Dyi-Cheng Chen, Chung-Heng Yang, and Shih-Feng Tseng, “The Identification of Nonlinear Systems Using - Plane Coordinates,” Mathematical Problems in Engineering, vol. 2014, Article ID 497872, 13 pages, 2014. https://doi.org/10.1155/2014/497872.